# SDR DALA2024041904581

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 92,169 hours, 43,400 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Leaking
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DISC: FOUND R1 DOOR ASSIST BOTTLE LEAKING. C/A: REPLACED THE DIAPHRAGM IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER & EMERGENCY OPERATION CYLINDER OF THE PASSENGER/ CREW DOORS IAW A320 AMM 52-10. OPS TEST GOOD. NO LEAKS NOTED. A/C OK FOR SVC. (LP: 5415046)
